# SDR REXA2013012300188

- Difficulty date: January 23, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N8525B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7525
- Aircraft time: 25,710 hours, 22,334 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4142 (ORF TO JRK) ON EARLY CLIMBOUT FROM ORF <1000 FT CATUION MESSAGES HYD 3(B) HYD 3 LOW PRESS FOLLOWED BY WARNING MESSAGES NOSE DOOR OPEN AND GEAR DISAGREE.  THEN THEY ALL WENT AWAY IN LESS THAN A MINUTE EVERYTHING NORMAL ON LANDING.  PERFORMED ISOLATION CHECKS OF HYD 3A & HYD 3B PUMPS.  .FOUND PUMPS TO BE WITHIN LIMITS PER FIM 32-60-09 SEE PG 2332037 ITEM 1 FOR NOSE GEAR DOOR OPEN, GEAR DISAGREE.
